# SDR ASAA2015102013482

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 5,065 hours, 1,660 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALT THE RT SIDE FMC FAILED WITH AMBER VTK AND MAP FLAGS.  QRH WAS FOLLOWED WITH NO SUCCESS OF RESTORATION.  FMS TRANFER SWITCH TO BOTH ON LT FOR REMAINDER OF FLIGHT.  ALL BREAKERS ON FLIGHT DECK IN.  ACFT GROUNDED.  VERFIED DISCREPANCY, PLACED FMC TRANSFER SWITCH TO NORMAL.  ACCOMPLISHED FIM 34-61, TASK 801.  NO FAULTS LOGGED FOR RT FMC. IN ADDITION ACCOMPLISHED 34-61, TASK 836.  SYS CKS NORMAL.  NO HISTORY.
